# SDR DXTA2014111005924

- Difficulty date: November 7, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N918QS
- Make and model: Cessna 750
- Aircraft serial: 7500223
- Aircraft time: 10,426 hours, 6,339 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HEAVY MUSTY ODOR IN CABIN & COCKPIT PRESENT.  ACCESSED BOTH COALESCER SOCKS & NOTED OIL RESIDUE.  INSPECTED APU BLEED VALVE, ENG 1 & 2 AIR DUCTS NO OIL NOTED.  PERFORMED A GENERAL INSPECTION OF THE APU INLET, AIR DUCT & COMPARTMENT, SIGNS OF OIL NOTED.  COALESCER SOCKS REMOVED.  APU CB'S PULLED & FLAGGED.  REMOVED APU IAW MM 49-10-00.  CLEANED SOCKS & INSTALLED FOR DUCT BURN.  SWAPPED DC GEN, SWAPPED FIRE DETECTION LOOP, SWAPPED INLET DUCT.  INSTALLED APU & DUCTING, CONNECTED & TORQUED ACFT FITTINGS & ELEC CONNECTIONS, SERVICED APU WITH OIL.  PERFORMED OPERATIONS CHECK & LEAK CHECK OF APU, OPERATIONS CHECK LEAK CHECKED GOOD IAW AMM 49-10-00, 24-32-00 & 20-10-35 FOR WORK PERFORMED.   R & R LT & RT COALESCER CLOTHS & O-RINGS WITH NEW IAW MM 12-10-01.  OPS & LEAK CHECKED GOOD.
